# SDR SIMA2018100502005

- Difficulty date: October 2, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 30,683 hours, 27,398 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING PLASTIC SMELL-C/A-PERFORMED ETN-EM-72-034 NO BURNING PLASTIC SMELL NOTED TEST PASSED WITH ODOR ATTRIBUTES NR 1
